Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes delay in periods inspite of taking Inositol for PCOS?

I have a 6 year old son my only pregnancy. I was diagnosed with PCOS about a month ago I started taking Picolante (glucose) meds, and inositol well for the last few months my cycle has been regular the days were off but It s been coming on every month October I spotted a bit but no cycle at all. Ive taken 2 pregnancy test both came back negative. I m not having any pregnancy symptoms like I did with my first born I work at a hospital I wanted to stop by the er when I get off to have blood work done because I want to know could I be pregnant
Tue, 8 Dec 2015
Report Abuse
General & Family Physician 's  Response
HI,
I understand your concern.
Both the drugs you are taking act at the root cause , improve insulin resistance/ reduce androgen levels .. which in turn improve FHS/ LH ratio i cause improved ovulation & normal menstrual cycles. So it's a comparitively slower process.. you have started the medicines just a month ago, so the delay in periods is likely to be due to the PCOD you have.. which will need it's own time to recover.
Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes delay in periods inspite of taking Inositol for PCOS?

HI, I understand your concern. Both the drugs you are taking act at the root cause , improve insulin resistance/ reduce androgen levels .. which in turn improve FHS/ LH ratio i cause improved ovulation & normal menstrual cycles. So it s a comparitively slower process.. you have started the medicines just a month ago, so the delay in periods is likely to be due to the PCOD you have.. which will need it s own time to recover. Thanks.